# SDR AALA202504148189

- Difficulty date: February 9, 2025
- Submitted: April 14, 2025
- Operation: Air carrier
- Aircraft: N774XF
- Make and model: Airbus A319-112
- Aircraft serial: 2019
- Aircraft time: 66,026 hours, 33,949 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: D5348008225300
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CRACK INDICATION ON AFT FACE WEB FRAME 68 UPPER RADIUS AT LEVEL STR 8R DIMENSION OF CRACK IS L=0.850 IN. MAINTENANCE ACCOMPLISHED TIME LIMTED REPAIR LOC AT FR68 RH SIDE HORIZONTAL FLANGE BTW STR 8R AND STR 9R, FINAL RESTORATION INSTRUCTIONS: TO BE ACCOMPLISHED NLT 04-OCT-2025 IAW 362341 AND A319 SRM 53-41-12-300-012.
